Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The homotopy type of hyperbolic monopole orbit spaces

Author: Ursula Gritsch
Journal: Proc. Amer. Math. Soc. 128 (2000), 3453-3460
MSC (1991): Primary 58B05, 55P91
Published electronically: May 18, 2000
MathSciNet review: 1676340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We prove that the space ${\mathcal{B}}_{U(1)}^{0}$ of equivalence classes of $U(1)$-invariant connections on some $SU(2)$-principle bundles over $S^{4}$ is weakly homotopy equivalent to a component of the second loop space $\Omega ^{2} (S^{2})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58B05, 55P91

Retrieve articles in all journals with MSC (1991): 58B05, 55P91

Additional Information

Ursula Gritsch
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge, CB2 1SB, United Kingdom
Address at time of publication: Department of Mathematics, University of California at Berkeley, Evans Hall, Berkeley, California 94705

PII: S 0002-9939(00)05416-2
Keywords: Monopoles, gauge theory, equivariant homotopy theory
Received by editor(s): October 30, 1998
Received by editor(s) in revised form: January 15, 1999
Published electronically: May 18, 2000
Additional Notes: This note is part of the author’s Ph.D. thesis written at Stanford University, 1997. The author thanks her advisor Ralph Cohen for constant support and encouragement and the Studienstifung des deutschen Volkes for a dissertation fellowship. Part of this paper was written while the author was supported by an EPSRC Assistantship
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia